01-25-2002, 12:35 PM #1
ok guys if you are on eof the unlucky ones to get gyno from deca how the hell are you supposed to stop it? Stop the cycle? and if you were to get it does it go away on its own if caught in time or is it there for life?
01-25-2002, 01:59 PM #2
Increase the Nolva and it will go away.
01-25-2002, 01:59 PM #3New Member
- Join Date
- Dec 2001
gyno from deca is caused by progesterone. It cannot be stopped from the usual anti e (armidex, nolva ,etc.) A-bombs can also cause gyno from progesterone. Usually u shouldnnt have to worry about it unless ur taking doses of deca above 600mg. i think winny is the only way to stop progesterone.
01-25-2002, 02:01 PM #4
01-25-2002, 03:30 PM #5Associate Member
- Join Date
- Oct 2001
I felt the beginning of deca gyno so I upped the winny to 100mg ed for a week and that took the tenderness out of my nips. As far as it going away it did for the most part. IMO winny is the only thing you can do.
01-25-2002, 05:02 PM #6
01-25-2002, 09:26 PM #7The Iron Game Guest
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)